Side Effect of MasturbationHello Respected DoctorsI
I am 30.I used to do masturbation since last 15 years but now i control it.my penis has become weak, and when ever I get an sexual desire, erection is weak and have small duration.
Night fall happens rarely in a month. i am facing few other problem also including leg cramps,flate wrist,general weakness,softness of penis, skin problem,constipation and my sperm color become near transparent white.
I am very worried. I will be getting marriage after 3 month.
Currently i am using 20 ml mother tincture of Damiana 1x 'Turnera diffusa' 10 drops in morning and yohimbinum - hydrochloricum 2x, 10 drops at night since one month.
I need your help, please suggest me. Waiting for your valuable reply.
warlord new on 2011-03-25
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.